Aarhus University Seal / Aarhus Universitets segl

Baraglia, D. Moduli of coassociative submanifolds and semi-flat G2-manifolds. J. Geom. Phys. 60 (2010), no. 12, 1903--1918.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewResearch

Original languageEnglish
JournalMathematical Reviews
Volume2012f
Issue53100
Pages (from-to)MR2735277
ISSN0025-5629
Publication statusPublished - 2012

See relations at Aarhus University Citationformats

ID: 45804278